# SDR SWAA086079

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 14,627 hours, 8,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG5857
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MT.
